# SDR SWIA201126691

- Difficulty date: July 3, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 42,181 hours, 34,971 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR WAS SELECTED DOWN A 'GEAR DISAGREE' AND A 'NOSE GEAR' WARNING MESSAGE.  (FLT 4640)  REPLACED NOSE LANDING GEAR PRIORITY VALVE.
